# SDR 9518389759

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- System (JASC): 2120 · Air Distribution System
- Part: Air Ducts
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN FILLED WITH SMOKE ACCOMPANIED BY STRONG OIL SMELL AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND OIL RESIDUE IN PACK DUCTING FROM PREVIOUS APU PROBLEM.  CLEANED DUCTING, REPLACED WATER SEPARATOR BAGS AND OPERATIONAL CHECK OK.
